# SDR AALA200810281

- Difficulty date: November 12, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED.  INSTALLED NEW CUSP PER SRM 53-30 AND AARD 53-20-00-16.
